Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
k_yle

Is It Possible That I'm Getting Gray Hair While On Accutane?

Recommended Posts

I'm about 3 full months in now, and a few weeks ago i started noticing some gray in my hair. it's not a ton, but i am only 22, male, and as far as i know have never had gray hair until just a few weeks ago. I'm on 40 milligrams a day. I haven't heard of Accutane doing this, but is it possible that it is? I have other usual side effects like dry lips and the occasional nose bleed, but I really wanted to ask this on the forum.

Appreciated,

Kyle.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×